Export 3 results:Author Title Type [ Year]
Filters: First Letter Of Title is M and Author is Ekim, Tinaz [Clear All Filters]
"Maximum number of edges in claw-free graphs whose maximum degree and matching number are bounded", Discrete Mathematics, vol. 340, pp. 927 - 934, 2017.
"On the minimum and maximum selective graph coloring problems in some graph classes", Discrete Applied Mathematics, vol. 204, pp. 77–89, 2016.
"Minimum maximal matching is NP-hard in regular bipartite graphs", Theory and Applications of Models of Computation: Springer, pp. 364–374, 2008.